# SDR SWAA2024121758752

- Difficulty date: November 11, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT STA 663; RBL 25; WL 148<[01] SUMMARY :REMOVED AND REPLACED NEW STIFFENER ON STA 663 ;RBL 25 WL 148 AS PER B/737 SRM 51-40-02-0G-0 AND DW 111A1000;;[02] VERIFIED STEP#1.
